# SDR PLGA9611241

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N747BA
- Make and model: Saab SF340A
- Aircraft serial: 340A148
- System (JASC): 6140 · Propeller Indication System
- Part: Prop Ind
- Part number: 4018401
- Condition: Failed
- Location: Lt Prop
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4949 - TWENTY MINUTES AFTER DEPARTURE FROM BOS TO YQB, THE LEFT PROPELLER RPM INDICATION BEGAN TO FLUCTUATE 50-100 RPM.  THE AIRCRAFT RETURNED TO BOS, LANDING WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PROPELLER RPM INDICATOR AND RETURNED TO AIRCRAFT TO SERVICE.  (M)
